# SDR UALA2012020200638

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 47,196 hours, 19,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Screw
- Condition: Missing
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA HAS 3 EA SCREWS BACKED (OUT OF 12) - AND - SEALANT OVER SCREWS IS MISSING - AND - FILLET SEAL IS MISSING - FRAME 44 TO FRAME 45 + 9".  FROM WRITE-UP D4731C.  REPLACED DOME NUTS, INSTALLED.  SCREWS AND FILLET SEALANT ON SMB W-US V5218P & D4731C.
